# SDR SWAA2024052074059

- Difficulty date: April 12, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2024-259089<[01] TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[02] TOOL USED ON STEP 7 UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[03] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE PID CONTROLLER P/N: 48VFL11; S/N: AE-31448; DUE DATE: 20-JUL-24.  REPAIRED FLOOR BEAM LOCATED AT BSTA 986.5 BETWEEN LBL 40 & LBL 50 IAW EA 24-153-01067-WIP1 AND B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4;FIGURE 205.
